Anabolics
Search More Than 6,000,000 Posts
Results 1 to 8 of 8
  1. #1
    IronRuffy's Avatar
    IronRuffy is offline Associate Member
    Join Date
    Oct 2001
    Location
    Calgary
    Posts
    280

    In the middle of a cycle and....

    Your in the middle of a cycle and you get some signs of Gyno, (sensitivity, sore to touch). What would you do? Drop anadrol , back off on test.

    I started taking Nolvadex straight away, Should a guy back off on some drugs to allow the Nolv. to go to work? And will small bumps go away?

    If you need any of my cycle info. A few days ago under Input on cycle, you can see my situation. Thanks guys

  2. #2
    Hitman's Avatar
    Hitman is offline Senior Member
    Join Date
    Jan 2002
    Location
    OZ via NZ
    Posts
    1,032
    personally i would go to my trusty doc and get him to check me out immediatly to eleviate any fears i might have remember as long as your older than 18 they cant tell you parents also if your positive gyno is setting in stop everything i mean you dont know what the mitigating factor is thats causing the gyno.......HITMAN

  3. #3
    IronRuffy's Avatar
    IronRuffy is offline Associate Member
    Join Date
    Oct 2001
    Location
    Calgary
    Posts
    280
    First off, I know it's gyno! There is still no need for fears either. Also I am well over the age of 18. And, I know what caused it. No Big Surprise.

  4. #4
    Hitman's Avatar
    Hitman is offline Senior Member
    Join Date
    Jan 2002
    Location
    OZ via NZ
    Posts
    1,032
    Hey i gave you my opinion if you dont like it dont fuckin use it just get gyno and have bitch tits i dont give a fuck.Obviuosly your a doctor and you know all the answers so why ask the question......HITMAN

  5. #5
    CaptainCaveMan's Avatar
    CaptainCaveMan is offline New Member
    Join Date
    Nov 2002
    Location
    Under a bar looking at boobies...
    Posts
    22

    Re: In the middle of a cycle and....

    Originally posted by IronRuffy
    Your in the middle of a cycle and you get some signs of Gyno, (sensitivity, sore to touch). What would you do? Drop anadrol , back off on test.

    I started taking Nolvadex straight away, Should a guy back off on some drugs to allow the Nolv. to go to work? And will small bumps go away?

    If you need any of my cycle info. A few days ago under Input on cycle, you can see my situation. Thanks guys
    I sometimes need to use Nolva 20mg/eod to stave off gyno signs. No worries unless it gets worse. If the Nolva helps, I would continue going as normal. If the gyno/symptoms worsen discontinue and start post cycle...

  6. #6
    OGPackin's Avatar
    OGPackin is offline Anabolic Member
    Join Date
    Jun 2002
    Location
    South Florida
    Posts
    6,022
    Hey bro, run 20mgs of Nolv ed throughout the rest of ur cycle. Plus id run it post cycle with Clomid. It could take from 2 - 4 months of Nolv before gyno is gone.

    OG

  7. #7
    IronRuffy's Avatar
    IronRuffy is offline Associate Member
    Join Date
    Oct 2001
    Location
    Calgary
    Posts
    280
    Thanks guys, and Hitman go back and read my original post. You offered me no advice! If that bothers you! Just remember it's okay to cry.....

  8. #8
    4plates's Avatar
    4plates is offline Banned
    Join Date
    Aug 2001
    Posts
    178
    i would start the nov at 40 mg till sides(sensitivity)goes away and then continue at 20 mg for remainder of the cycle

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •